# SDR AALA202402070153

- Difficulty date: January 30, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 35,397 hours, 15,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM BS 500D TO BS 500I, LBL 23. REPLACED TRANSITION PANEL PER AARD 51-00-05-01.
